# SDR 96ZZZM410

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 188
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ON FUSELAGE EXTERIOR, FUSELAGE SKIN AND EXTERNAL DOUBLER DENTED AT FS 188 APPROXIMATELY AT STRINGER 26R AREA.  REMOVED OLD DOUBLER PER SRM 51-30-2.  CUT OUT DAMAGE AREA PER SRM 53-30-3.  INSTALLED DOUBLER 14.5 INCHES BY 17 INCHES 2024-T3 .50 AND FILLER PER SRM 53-30-3.
